# SDR UALA2009073102298

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,536 hours, 12,638 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33990046U2
- Part serial: 121
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DUCT PRESSURE FLUCTUATES.  PRESSURE FLUCTUATES BETWEEN 15 AND 30.  NORMAL PSI IS 26-29.  REPLACED HIGH STAGE VALVE AND HIGH STAGE PILOT AND ACCOMPLISHED PNEUMATIC TEST, ALL NORMAL.  ACCOMPLISHED TEST, BLEED SHIFT OK.
